MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN
Catalog Number 072217
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter fax provided: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that yellow hair was attached when the silicon channel drain product when opened.It was checked visually during sales, but nothing resembling that was found.
 
Additional Manufacturer Narrative
Initial reporter fax provided: (b)(6).The reported event was confirmed cause unknown.Received 1 channel drain with packaging.Verified material number 072217 and batch number ngkn0830.Visual inspection noted a strain of hair in the packaging.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that yellow hair was attached when the silicon channel drain product was opened.It was checked visually during sales, but nothing resembling that was found.As per internal follow-up notification received on 13aug2025, stated that upon opening the product, a yellow hair was found inside the sterilization bag.

Brand Name
CHANNEL DRAIN
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22540939
Report Number1018233-2025-05963
Device Sequence Number7217901
Product Code GBX
UDI-Device Identifier00801741049828
UDI-Public(01)00801741049828(11)250214(17)291231(10)NGKN0830
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number072217
Device Lot NumberNGKN0830
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown